MURAL - Maynooth University Research Archive Library

    Convergence of Gaussian-beam Modes in Corrugated Conical Horns

    Martin-Jimenez, F. and Garcia, E. and O'Sullivan, Créidhe and De Haro, L. and Lopez-Fernandez, J.A. and Tercero, F. and Sierra-Castaner, M. and Martin-Pintado, J. (2005) Convergence of Gaussian-beam Modes in Corrugated Conical Horns. Microwave and Optical Technology Letters, 45 (3). pp. 199-203. ISSN 0895-2477

    Download (229kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Gaussian beam-mode expansion with only the fundamental mode does not work properly when the angular region of interest is wide. It is necessary to use higher-order mode for the expansion. A study of the convergence of these higher order modes is presented for the case of a corrugated conical horn. Conclusions about the number of modes necessary for good accuracy are given.

    Item Type: Article
    Additional Information: The definitive version of this article is available at DOI: 10.1002/mop.20769
    Keywords: radiotelescope; Gaussian beams; quasioptical systems; radiostronomy; beam mode expansion;
    Academic Unit: Faculty of Science and Engineering > Experimental Physics
    Item ID: 5934
    Identification Number:
    Depositing User: Dr. Créidhe O'Sullivan
    Date Deposited: 04 Mar 2015 17:03
    Journal or Publication Title: Microwave and Optical Technology Letters
    Publisher: Wiley
    Refereed: Yes

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year